RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oridoroga, Leonid Leonidovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:730
Abstract pages:1577
Full texts:560
References:252
E-mail:

http://www.mathnet.ru/eng/person18316
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/651199

Publications in Math-Net.Ru
2009
1. A. A. Lunev, L. L. Oridoroga, “Exact Constants in Generalized Inequalities for Intermediate Derivatives”, Mat. Zametki, 85:5 (2009),  737–744  mathnet  mathscinet  zmath; Math. Notes, 85:5 (2009), 703–711  isi  scopus
2008
2. N. I. Goloschapova, L. L. Oridoroga, “The One-Dimensional Schrödinger Operator with Point $\delta$- and $\delta'$-Interactions”, Mat. Zametki, 84:1 (2008),  127–131  mathnet  mathscinet; Math. Notes, 84:1 (2008), 125–129  isi  scopus
2006
3. L. L. Oridoroga, S. Hassi, “Completeness and Riesz basis property of systems of eigenfunctions and associated functions of Dirac-type operators with boundary conditions depending on the spectral parameter”, Mat. Zametki, 79:4 (2006),  636–640  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 589–593  isi  scopus
2003
4. L. L. Oridoroga, S. Hassi, “Completeness Theorems for Dirac-Type Operators with Boundary Conditions of General Form Depending on the Spectral Parameter”, Mat. Zametki, 74:2 (2003),  316–320  mathnet  mathscinet  zmath; Math. Notes, 74:2 (2003), 302–307  isi  scopus
2000
5. M. M. Malamud, L. L. Oridoroga, “Completeness Theorems for Systems of Differential Equations”, Funktsional. Anal. i Prilozhen., 34:4 (2000),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:4 (2000), 308–310  isi
1990
6. L. L. Oridoroga, “Fiberwise infinite iterations of some metrizable functors”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 1,  33–36  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020